Corrigendum to 'A Note on Wavelets and S-asymptotics'

Arpad Takači; Nenad Teofanov

Matematički Vesnik (1998)

  • Volume: 50, Issue: 210, page 65-66
  • ISSN: 0025-5165

How to cite


Arpad Takači, and Nenad Teofanov. "Corrigendum to 'A Note on Wavelets and S-asymptotics'." Matematički Vesnik 50.210 (1998): 65-66. <>.

author = {Arpad Takači, Nenad Teofanov},
journal = {Matematički Vesnik},
keywords = {Tauberian theorems; wavelets; exponential distributions},
language = {eng},
number = {210},
pages = {65-66},
publisher = {Društvo matematičara Srbije},
title = {Corrigendum to 'A Note on Wavelets and S-asymptotics'},
url = {},
volume = {50},
year = {1998},

AU - Arpad Takači
AU - Nenad Teofanov
TI - Corrigendum to 'A Note on Wavelets and S-asymptotics'
JO - Matematički Vesnik
PY - 1998
PB - Društvo matematičara Srbije
VL - 50
IS - 210
SP - 65
EP - 66
LA - eng
KW - Tauberian theorems; wavelets; exponential distributions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.